北京大学医学部机构知识库
Advanced  
IR@PKUHSC  > 北京大学第三临床医学院  > 泌尿外科  > 期刊论文
学科主题: 泌尿外科学
题名:
罗库溴铵致过敏性休克1例
其他题名: Rocuronium anesthesia induced anaphylactic shock:a case report
作者: 邱敏; 宗亚楠; 卢剑; 马潞林; 郑清; 郭向阳
关键词: 罗库溴铵 ; 麻醉,全身 ; 过敏反应 ; 肾上腺肿瘤 ; Rocuronium ; Anesthesia,general ; Anaphylaxis ; Adrenal ; Adrenal gland neoplasms
刊名: 北京大学学报(医学版)
发表日期: 2015
DOI: 10.3969/j.issn.1671-167X.2015.05.031
期: 5, 页:885-887
文章类型: Journal Article
摘要: SUMMARY Anaphylaxis is an acute and fatal systemic allergic reaction to an allergen , and it could be an unpre-dictable and life-threatening cause during anesthesia .The main purpose of this paper is to report a case of anaphy-lactic shock during the anesthesia induction and to review the prophylaxis and treatment of anaphylactic reactions and anaphylactoid reactions during the anesthesia period .A 63-year-old man, with a mass on his adrenal , was scheduled to a laparoscopic adrenal tumor excision .During the anesthesia induction period , after administrated sul-fentanil, propofol and rocuronium , the blood pressure was decreased and the heart rate was increased .Then, the patient had rash on his whole body and developed an anaphylactic shock .After being treated with the anti-allergic agents and norepinephrine , the rash disappeared and the vital sign become stable .The patient felt nothing uncom-fortable during the two weeks ’ follow-up.Anaphylactic reactions and anaphylactoid reactions are not rare during the anesthesia period .The most common inducements are muscle relaxant , latex and antibiotics .Anaphylactic reac-tions in the perioperative period are often serious and potentially life-threatening conditions , involving multiple or-gan systems in which the clinical manifestations are the consequence of the release of preformed mediators from mast cells and basophils .Before anesthesia , we should acquire the allergic history .During the anesthesia period , the vi-tal sign and the skin should be observed carefully . 全身麻醉诱导期间需短时间内应用多种药物,药物起效的同时可能会发生过敏性反应。过敏性反应的临床表现多样,包括皮疹、颜面水肿、呼吸道痉挛、血压急剧下降、心率增快或减慢等,过敏性休克罕见却极其危险,抢救不及时可威胁生命。麻醉状态下,尤其是全身麻醉,患者不能及时提出不适主诉,亦有手术无菌单等覆盖身体,这些因素都会造成麻醉师对过敏反应发现的不及时,从而可能延误治疗。因此,在麻醉过程中应对患者皮肤状态以及监测指标给予足够的重视。
语种: 中文
原文出处: 查看原文
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.bjmu.edu.cn/handle/400002259/72435
Appears in Collections:北京大学第三临床医学院_泌尿外科_期刊论文

Files in This Item:

There are no files associated with this item.


作者单位: 1.北京大学第三医院 泌尿外科,北京,100191
2.北京大学第三医院 麻醉科,北京,100191

Recommended Citation:
邱敏,宗亚楠,卢剑,等. 罗库溴铵致过敏性休克1例[J]. 北京大学学报(医学版),2015(5):885-887.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[邱敏]'s Articles
[宗亚楠]'s Articles
[卢剑]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[邱敏]‘s Articles
[宗亚楠]‘s Articles
[卢剑]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  北京大学医学部 - Feedback
Powered by CSpace